Call : 7527038383|2|1 SMS DRBEST at 53456 | Call us Monday - Saturday : 9:00 am - 6:30 pm | whatsapp_logo +91 7527038383
DR DKLO PLUS

DR DKLO PLUS

DR DKLO PLUS

17.00

Pack:  Strip of 10 tablets.
Composition : Diclofenac Sodium 50MG + Paracetamol 325 MG Tablets

Category:

Each tablet contains Diclofenac 50 mg and Paracetamol 325 mg

Description:-
Diclofenac is a phenylacetic acid derivative and belonging to the class of NSAID (Non-steroidal anti-inflammatory drug). It is widely preferred medicine for the treatment of pain and inflammation associated with rheumatoid arthritis, osteoarthritis and ankylosing spondylitis.
Paracetamol (acetaminophen) is an analgesic (relieve pain) and antipyretic (reduce fever) drug. It is the most commonly taken analgesic medicine worldwide. World Health Organization (WHO) recommend paracetamol as first-line therapy for the treatment of mild to a moderate pain condition.

Mechanism of action:
Diclofenac: Diclofenac is a non-steroidal anti-inflammatory drug (NSAIDs) having analgesic and anti-inflammatory properties. It works mainly by inhibiting Cyclooxygenase enzymes (COX-1 and COX-2) that promote the synthesis of prostaglandins (a chemical messenger responsible for the generation of pain, inflammation and fever in the body).

Paracetamol: Paracetamol has analgesic (pain killer) and antipyretic (fever reducing) activities. It produces analgesia by blocking chemical messengers in the brain that causes pain and show antipyretic activity by acting on the hypothalamus (a gland present in the brain and is responsible for regulating the body temperature).

Side effects related to Diclofenac and Paracetamol tablets:
Some common side effects are nausea, vomiting, loss of appetite, diarrhoea, hypersensitivity (allergic reaction) and dyspepsia (indigestion).
Some severe side effects are abnormal kidney function, liver problem, abnormal blood cell counts and stomach bleeding or ulcer.
The severe Side effects related to Diclofenac and Paracetamol tablet are dose-dependent and on prolonged use (long term use).

Dosage: As per the prescription of a registered medical practitioner.

S. No. COMPETITIOR COMPANY MRP / Tab
1 Analda Dr. Reddy’s 28.57/10
2 Diclonac –P Lupin 31/10
3 Intagesic Intas 20.50/10
4 Divon Plus Micro 36.50/10
5 Oxalgin-DP Zydus Cadila 42.90/10

There are no reviews yet.

Be the first to review “DR DKLO PLUS”

Your email address will not be published. Required fields are marked *

WhatsApp Get in Touch